Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 76, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Nov 25, 2021, 3:24 AM CST. It took effect at Nov 25, 2021, 2:00 PM CST. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2021, 3:24 AM CST (09:24 UTC)
- In effect from
- Nov 25, 2021, 2:00 PM CST
- Expired
- Nov 26, 2021, 5:00 PM CST
- In force
- 27 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
379 WHUS74 KCRP 250924 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 324 AM CST Thu Nov 25 2021 GMZ270-275-251800- /O.NEW.KCRP.SC.Y.0076.211125T2000Z-211126T2200Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 324 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 2 PM this afternoon to 4 PM CST Friday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-251800- /O.NEW.KCRP.SC.Y.0076.211125T2000Z-211126T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 324 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST FRIDAY... * WHAT...North winds around 20 knots with gusts up to 30 knots and choppy waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 2 PM this afternoon to 6 AM CST Friday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-251800- /O.NEW.KCRP.SC.Y.0076.211125T2000Z-211126T1600Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 324 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 4 to 6 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...From 2 PM this afternoon to 10 AM CST Friday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TMT
5 follow-up statements
012 WHUS74 KCRP 251518 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 918 AM CST Thu Nov 25 2021 GMZ270-275-260400- /O.CON.KCRP.SC.Y.0076.211125T2000Z-211126T2200Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 918 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 4 PM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...From 2 PM this afternoon to 4 PM CST Friday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-260400- /O.CON.KCRP.SC.Y.0076.211125T2000Z-211126T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 918 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM CST FRIDAY... * WHAT...North winds around 20 knots with gusts up to 30 knots and choppy waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...From 2 PM this afternoon to 6 AM CST Friday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-260400- /O.CON.KCRP.SC.Y.0076.211125T2000Z-211126T1600Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 918 AM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 AM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 4 to 6 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...From 2 PM this afternoon to 10 AM CST Friday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ EMF
408 WHUS74 KCRP 252049 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 249 PM CST Thu Nov 25 2021 GMZ270-275-260500- /O.EXT.KCRP.SC.Y.0076.000000T0000Z-211126T2300Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 249 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM and Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM. * WHEN...Until 5 PM CST Friday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-260500- /O.EXT.KCRP.SC.Y.0076.000000T0000Z-211126T1700Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 249 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 4 to 6 feet expected. * WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 NM and Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM. * WHEN...Until 11 AM CST Friday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-260500- /O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 249 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds around 20 knots with gusts up to 30 knots and choppy waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...Until 6 AM CST Friday. * IMPACTS...Strong winds and increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ EMF
229 WHUS74 KCRP 260310 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 910 PM CST Thu Nov 25 2021 GMZ270-275-261115- /O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T2300Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 910 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 5 to 7 feet expected. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 5 PM CST Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ230-235-261115- /O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 910 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * WHAT...North winds around 20 knots with gusts up to 25 knots and choppy waters expected. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Bays and Waterways from Port Aransas to Port O'Connor. * WHEN...Until 6 AM CST Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-261115- /O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T1700Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 910 PM CST Thu Nov 25 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST FRIDAY... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 4 to 6 feet expected. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 11 AM CST Friday. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
995 WHUS74 KCRP 260909 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 309 AM CST Fri Nov 26 2021 GMZ230-235-261015- /O.CAN.KCRP.SC.Y.0076.000000T0000Z-211126T1200Z/ Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- 309 AM CST Fri Nov 26 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds across the bays have decreased below advisory levels, therefore the Small Craft Advisory has been cancelled. However, winds will remain at caution through the morning. $$ GMZ270-275-261715- /O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T2300Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 309 AM CST Fri Nov 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WHAT...North winds 20 to 25 knots with gusts up to 30 knots and seas 6 to 8 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 5 PM CST this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ250-255-261700- /O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T1700Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 309 AM CST Fri Nov 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... * WHAT...North winds around 20 knots. Seas 5 to 7 feet. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 11 AM CST this morning. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ TE
385 WHUS74 KCRP 261528 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 928 AM CST Fri Nov 26 2021 GMZ250-255-261700- /O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T1700Z/ Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM- 928 AM CST Fri Nov 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... * WHAT...North winds around 20 knots with gusts up to 25 knots. * WHERE...Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until 11 AM CST this morning. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ270-275-262300- /O.CON.KCRP.SC.Y.0076.000000T0000Z-211126T2300Z/ Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 928 AM CST Fri Nov 26 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON... * WHAT...Northeast winds around 20 knots with gusts up to 30 knots and seas 5 to 7 feet. * WHERE...Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM and Waters from Baffin Bay to Port Aransas from 20 to 60 NM. * WHEN...Until 5 PM CST this afternoon. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JCP
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 11:07 PM CST, 4 hours 17 minutes earlier.
Area forecast discussion, Nov 24, 11:07 PM CST, 4 hours 17 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1107 PM CST Wed Nov 24 2021
.AVIATION...
/06Z TAFs/ Expect MVFR CIGs to develop through the night if not
already. Increased isentropic lift may lead to -RA through the
night, especially toward VCT, but rain chances will increase
through THU morning in shower form ahead of an approaching cold
front. The front should dig through the west first from COT-LRD
around 14-16Z, then through the eastern sites of VCT-ALI-CRP
respectively between 16-19Z. Gusty N winds of 20-25KT will
accompany the front. Did include TEMPOs for -TSRA right around
time of frontal passage, otherwise expecting most activity to
remain as showers. MVFR CIGs may linger through much of the TAF
period, although VFR at COT-LRD is possible after 00Z FRI. Did
show rain chances decreasing toward the end of the TAF period.
&&
PREV DISCUSSION... /Issued 333 PM CST Wed Nov 24 2021/
SHORT TERM (Tonight through Thursday Night)...
A broad shield of stratocu was found over all but the Rio Grande
Valley this afternoon coincident with a moist axis with PWATs near
1.4". Persistent onshore flow and a southerly LLJ of 25-35 knots
will push these already impressive PWATs even higher overnight to
around 1.8" by daybreak (nearly 200% of normal) along our coastal
counties. Although these PWATs are stellar, a stubborn cap around
800mb will keep much of the region on the stable side until after
midnight when this moist layer deepens and begins compromising the
cap. Combined with modest speed convergence near the coast, the
stage should be set for isolated to scattered convection after
midnight, mainly near our coastal counties.
Soundings by early Thanksgiving morning along the coast show a
favorable setup for efficient rainfall with a deep warm layer,
narrow CAPE and WBZs around 12k ft. Although only a few CAMs
(notably the TTU WRF and HRW FV3) show training convection near
the coast in this regime, the overall signal favors a less robust
round of pre-frontal activity owing largely to the weaker forcing
available. This lack of forcing will change by late morning as a
cold front dives south and into our northern tier of counties
complete with moderate to strong low-level convergence. Highest
PoPs of 90-100% remain generally east of the HWY 281 corridor
where this front intersects the moist axis, but this window of
strongest ascent should be rather brief for any one location as
the front remains progressive and departs our southern counties by
late afternoon. Nonetheless, locally heavy rain wording was
inserted for the eastern 1/3 of the CWA during FROPA. High temps
will be ahead of the front before falling through the 60s and
upper 50s in its wake. PoPs were whittled away more aggressively
from N-S Thursday evening to better suit the latest NWP trends.
Lastly, widespread post-frontal stratus remains on tap tomorrow
night, although the NAM and HREF show some clearing with
diminishing winds after midnight over our northern counties where
lows may need to be pulled even lower.
LONG TERM (Friday through Wednesday)...
Cooler and drier behind the front, have reduced PoPs to silent
inland on Friday as guidance has trended less stratiform rain
lingering behind the front. A cut-off mid-level low over Baja
California will shift eastward into West Texas, shearing out in the
process. This feature will shoot shortwave disturbances over South
Texas and lead to persistent moist southwesterly flow aloft,
allowing for PWATs to remain above normal (1.5") and isolated to
scattered showers Saturday through Saturday night. Greatest rain
chances will be over the northern and eastern portion of the CWA
where lift support aloft is greatest. Activity will then shift
eastward along the coast and over the waters Sunday morning.
Drier air and ridging aloft, along with surface high pressure, will
lead to dry conditions Sunday afternoon through Tuesday. Onshore
flow does return by Tuesday morning, contributing to warmer
temperatures and partly cloudy skies.
Cooler temperatures with highs in the low to mid 60s on Friday and
Saturday will gradually warm into early next week as onshore flow
returns with highs in the low to mid 70s returning on Tuesday. Lows
will range from the mid 40s to mid 50s Friday night through Monday
night, then warm well into the 50s Tuesday night.
MARINE...
Moderate to strong onshore flow with SCA conditions over the
waters will continue early tonight, before becoming moderate after
midnight. Isolated to scattered showers with a few thunderstorms
are expected after midnight as very rich moisture arrives ahead of
a cold front. Onshore flow will weaken Thursday morning ahead of
this front, then shift to the north by mid afternoon and become
strong behind the front. SCA conditions are likely tomorrow
afternoon and continuing through Friday afternoon, at which point
northerly winds will improve to moderate. Showers and
thunderstorms will diminish from north to south Thursday night.
Offshore winds will become weak to moderate Friday night and
persist through Saturday night. Northerly winds will then
strengthen to moderate Sunday but return to weak to moderate by
Monday. Isolated to scattered showers over the southern waters
Friday and Friday night will become scattered area wide Saturday
through Sunday.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 70 75 49 61 51 / 40 90 30 10 10
Victoria 67 72 46 61 46 / 60 90 10 0 0
Laredo 69 73 51 63 54 / 10 80 20 10 20
Alice 70 74 48 61 49 / 30 90 30 10 10
Rockport 70 73 50 63 52 / 50 100 30 10 10
Cotulla 68 73 49 65 50 / 20 60 10 0 20
Kingsville 70 76 49 61 50 / 30 90 30 10 10
Navy Corpus 72 75 52 62 56 / 50 100 40 10 10
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Coastal Flood Advisory until 3 AM CST Thursday For the following
zones: Kleberg Islands...Nueces Islands.
GM...Small Craft Advisory until 2 AM CST Thursday For the following
zones: Coastal waters from Baffin Bay to Port Aransas out
20 NM...Coastal waters from Port Aransas to Matagorda Ship
Channel out 20 NM...Waters from Baffin Bay to Port Aransas
from 20 to 60 NM...Waters from Port Aransas to Matagorda
Ship Channel from 20 to 60 NM.
&&
CB/85...AVIATIONHazardous weather outlook, Nov 24, 7:57 PM CST, 7 hours 27 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Corpus Christi TX 757 PM CST Wed Nov 24 2021 TXZ229>234-239>247-342>347-442-443-447-260200- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 757 PM CST Wed Nov 24 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Tonight Coastal Flood Advisory in effect through 3 AM Thursday for gulf- facing beaches south of Port Aransas. Inundation of 1 foot is possible. Isolated to scattered thunderstorms are possible late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Showers and thunderstorms on Thanksgiving could produce heavy rain and localized flooding at times, especially near the coast. GMZ230-235-250-255-270-275-260200- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 757 PM CST Wed Nov 24 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Tonight A Small Craft Advisory is in effect for the waters until 2 AM tonight. Isolated thunderstorms are possible late tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Scattered thunderstorms are possible through Thursday evening. Small Craft Advisory conditions are expected Thursday afternoon through Friday afternoon.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 24, 7:42 PM CST | Coastal Flood Advisory | CRP | Kleberg, Nueces | 7 hr |
| Nov 25, 11:07 AM CST | Areal Flood Advisory | CRP | Calhoun | 113 min |
| Nov 25, 1:48 PM CST | Areal Flood Advisory | CRP | Nueces | 3 hr |
| Nov 25, 2:04 PM CST | Areal Flood Advisory | CRP | Kleberg, Nueces | 116 min |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.